MAUDE Adverse Event Report: DYNAB; DYNABLAST PASTE SYRINGE 0.5CC

DYNAB; DYNABLAST PASTE SYRINGE 0.5CC
Model Number 10.210.1050
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient initially inquired with the doctor about the contents contained in the dynablast product due to concerns with bmp-2 complications in the past.In addition, the patient alleged that she had a bone type growth at the extraction site and that she believed the product has caused her harm.The doctor removed the graft per the patient request.We have confirmed with seaspine that dynablast does not contain recombinant bmp-2, as found in medtronic's infuse products.Dynablast contains demineralized bone matrix (dbm) and an inert polymer carrier for handling.Dbm contains physiologic levels of growth factors that participate in bone remodeling.Like the patient's own bone, in the form of autograft, allografts such as dbms, contain naturally occurring bmp-2 along with other necessary inductive proteins that act in concert to promote healing.In addition, dhr review for 10-210-1050 dynablast paste 0.5cc lot # 176806 indicates the lot was completed and accepted for use on 10/6/2020.Its expiration date is 10/28/2022.Per the batch record, the lot met all requirements for acceptance, and of qty (120), all units were accepted.This lot has not been associated with any prior complaint.Additionally, there are no nonconformances or deviations which impact this lot.There are no records of similar reports with respect to potential immunogenic response to the dynablast product.Lastly, it was confirmed with the customer that at the patient latest appointment he checked the explant site in question and that the site has completely healed and looks within normal limits.
 
Event or Problem Description
The patient initially inquired with the doctor about the contents contained in the dynablast product due to concerns with bmp-2 complications in the past.In addition, the patient alleged that she had a bone type growth at the extraction site and that she believed the product has caused her harm.

Brand Name
DYNAB
Common Device Name
DYNABLAST PASTE SYRINGE 0.5CC
MDR Report Key11770814
Report Number3005990499-2021-28179
Device Sequence Number11870621
Product Code NUN
UDI-Device IdentifierD7681021010500
UDI-Public+D7681021010500/$$7176806N
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model Number10.210.1050
Device Catalogue Number10.210.1050
Device Lot Number176806
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date05/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR